| Model Number |
D151 |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/02/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that this implantable cardioverter defibrillator (icd) was explanted due to unknown reasons at this time.No additional adverse patient effects were reported.Further information regarding product return status has been requested.
Additional Manufacturer Narrative
The local area sales representative was contacted for additional information regarding event cause and initial reporter details.At this time, no further information is available.Should additional information become available this report will be updated.